# SDR DALA2022081805601

- Difficulty date: August 17, 2022
- Submitted: August 18, 2022
- Operation: Air carrier
- Aircraft: N417DX
- Make and model: Airbus A330-941
- Aircraft serial: 2000
- Aircraft time: 2,071 hours, 253 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3417 AT CRUISE ECAM DISPLAYED "L CAB VENT FAULT". ACCOMPANIED BY ASLIFGT ACRID ELECTRICAL SMELL. PACK FLOW SELECTED TO HIGH AND SMELL DISATTED RAPIDLY. CORRECTIVE ACTION: POST FLT REPORT FAULTED RECIRC FAULT (21HG). REF A330 AMM 21-21. REPLACED L/H RECIRC FAN (21HG). TESTS GOOD. FOUND REMOVED FAN SEIZED AND HARD TO TURN. TEST OF LPCC NO FAULTS. (9021444)
